# SDR DALA2020030601661

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 261 EF AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261EF AT FWD GALLEY AREA WITH NEW REPLACEMENT MATERIAL AS PER A319 SRM 53-02-00-300-011 AND IRM 9701. RII INSPECTION COMPLETED.
